DOUBLY NONLINEAR PARABOLIC EQUATIONS INVOLVING p-LAPLACIAN OPERATORS VIA TIME-DISCRETIZATION METHOD
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we consider a doubly nonlinear parabolic partial differential equation $\frac{{\partial}{\beta}(u)}{{\partial}t}-{\Delta}_pu+f(x,t,u)=0$ in ${\Omega}{\times}[0,T]$, with Dirichlet boundary condition and initial data given. We prove the existence of a discrete approximate solution by means of the Rothe discretization in time method under some conditions on β, $f$ and $p$.
Abstract
In this paper, we consider a doubly nonlinear parabolic partial differential equation $\frac{{\partial}{\beta}(u)}{{\partial}t}-{\Delta}_pu+f(x,t,u)=0$ in ${\Omega}{\times}[0,T]$, with Dirichlet boundary condition and initial data given. We prove the existence of a discrete approximate solution by means of the Rothe discretization in time method under some conditions on β, $f$ and $p$.
참고문헌 (18)
- R. Adams, "Sobolev Spaces" (1975), Academic Press
- V. Barbu, "Nonlinear Semigroups and Differential Equations in Banach Spaces" (1976), Noord- hoff Internat. Publ.
- A. Bensoussan, "On a nonlinear partial differential equation having natural growth terms and unbounded solution", Ann. Inst. H. Poincar´e Anal. Non Lin´eaire, 5(4), pp.347~364 (1988)
- J. I. Diaz, "Uniqueness and existence of solutions in the BVt(Q) space to a doubly nonlinear parabolic problem", Differential Integral Equations, 40(2), pp.527~560 (1996)
- A. Eden, "Semi-discretized nonlinear evolution equa- tions as discrete dynamical systems and error analysis", Indiana Univ. Math. J, 39(3), pp.737~783 (1990)
- A. Eden, "Doubly nonlinear parabolic type equations as dynamical systems", J. Dynam. Differential Equations, 3(1), pp.87~131 (1991)
- M. Efendiev, "New models of Cahn-Hilliard-Gurtin equations", Contin. Mech. Thermodyn, 16(5), pp.441~451 (2004)
- A. El Hachimi, "Existence and regularity of a global attractor for doubly nonlinear parabolic equations", Electron. J. Differential Equations, 2002(45), pp.1~15 (2002)
- M. Gurtin, "Generalized Ginzburg-Landau and Cahn-Hilliard equations based on a mi- croforce balance", Phys. D, 92(3), pp.178~192 (1996)
- A. G. Kartasatos, "The weak solution of a functional-differential equation in a general Banach space", J. Differential Equations, 75(2), pp.290~302 (1988)
- V. Le, "Global Bifurcation in Variational Inequalities" (1997), Springer-Verlag
- N. Merazga, "On a time-discretization method for a semilinear heat equation with purely integral conditions in a nonclassical function space", Nonlinear Analysis, 66(3), pp.604~623 (2007)
- A. Miranville, "Global solution to a phase transition model based on a microforce balance", J. Evol. Equ, 5(2), pp.253~276 (2005)
- F. Otto, "L1-contraction and uniqueness for quasilinear elliptic-parabolic equations", J. Differential Equations, 131(1), pp.20~38 (1996)
- A. Rougirel, "Convergence to steady state and attractors for doubly nonlinear equations", J. Math. Anal. Appl, 339(1), pp.281~294 (2008)
- J. M. Rakotoson, "On some degenerate and nondegenerate quasilinear elliptic systems with nonhomogeneous Dirichlet boundary condition", Nonlinear Analysis, 13(2), pp.165~118 (1989)
- M. Schatzman, "Stationary solutions and asymptotic behavior of a quasilinear degenerate parabolic equation", Indiana Univ. Math. J, 33(1), pp.1~29 (1984)
- R. E. Showalter, "Monotone operators in Banach space and nonlinear partial differential equations", Mathematical Surveys and Monographs, 49 (1997), AMS
